# SDR SWIA202162569

- Difficulty date: August 20, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 42,862 hours, 40,002 cycles
- System (JASC): 5241 · Galley Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER FWD PAN AND SPLICE PLATE ARE CORRODED   (C-CHECK- RO 11/11/21)   REMOVED AND REPLACED SVC DOOR LOWER FWD  AND SPLICE PLATE IAW CRJ 200 SRM 51-42-06, 51-42-21, AND SNIEO 601R38304 S06. COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE NOTED.
